# SDR SIMA20130425006

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 33,298 hours, 30,065 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE FIRST OFFICER’S FLASHLIGHT ON/OFF SWITCH BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT IN REFERENCE WITH EMB 145 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
